# SDR AALA991950

- Difficulty date: December 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1871
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LAVATORY SUPPORT CORRODED AT AFT RIGHT SUPPORT TIE SUPPORT LAV 'E', STA 1871.  INSTALLED NEW SUPPORT PER AARD 51-01-00-05 PAGE 1.  TST:  96,475.29 HOURS.  CYCLES:  19,001.  (X)
